# SDR SWIA202264999

- Difficulty date: January 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVALUATE DAMAGE TO RH WING LOWER SKIN SURFACE, AFT PLANK, BL 45 (WS 45) ALONG TRAILING EDGE.      (C-CHECK RO 3/14/2022)    EVALUATED AND REPAIRED DAMAGE TO RH WING LOWER SKIN SURFACE AFT PLANK BL 45 (WS 45) ALONG TRAILING EDGE PER CRJ200 SRM 51-12-00 REV 38 JUL 10/19 COMPLIED WITH REO 601R-57-21-880 REV -D DATE 2017/03/06 AND COMPLIED WITH TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
